# SDR GTIA030658

- Difficulty date: August 24, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACK ON INTERNAL RIB OF NR 1 L/E SLAT ON LT WING.  REMOVED AND REPLACED NR 1 SLAT ON LEFT WING.  (M)
